M 19, a case of Ankolysing Spondylitis under treatment (Methotrexate, Folic Acid, Prednisone,PPI, Flupirtine, Pregabalin+Methylcobalamine), Non-DM,NonHTN, has developed these types of skin lesion since 7 days,no previous history.Now c/o Burning sensation.Dx & Rx pls

2 Likes

LikeAnswersShare

Tinea corporis Cap.itraconazole Oint.luliconazole Antihistamines Ketoconazole soap Clotrimazole dusting powder

Thank you sir
0

Tinea corporis and infection

Thank you Sir
0

Tenia corporis. Intake of prednisolone makes one prone to Tenia corporis and also to recurrence. ( This point must be explained to the patient ) Replacing prednisolone will be of help. Oral itraconazole for minimum 1 month The need to wear loose fitting clothes and dry clothes

Thank you Sir
0

View 1 other reply

Tinea corporis

Thank you sir
0

?Tineasis

Thank you sir
1

Sir it's tenia cruris

Tinea cruris.Probably received cortisone for ankulyiosing spondylosis.

Thank you sir
0

Tinea corporis

Thank you Mam.Rx pls
0

Tinea corporis

Thank you Sir
0

Tinea corporis

Thank you Sir
0
Load more answers

Diseases Related to Discussion